MAUDE Adverse Event Report: SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL. ROUND FILTERS WITH INDICATOR

SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL. ROUND FILTERS WITH INDICATOR
Model Number US751
Medical Device Problem Code Illegible Information (4050)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the indicator dot on their round filters with indicator are not "uniformly dark brown" after processing.Procedure cancellations were reported as the devices were not utilized and were reprocessed.
 
Additional Manufacturer Narrative
The customer returned samples from the subject lot back for evaluation.During evaluation and testing of the returned round filters with indicator, the reported event was unable to be duplicated.No issues were noted, and the indicator dot turned dark brown as stated on the round filter.The instruction for use for the aesculap steril container system instructions for use states (pg.25), "after sterilization, the external indicator should change from the original indicator color to indicate exposure to sterilant.The post sterilization indicator color may vary and not be evenly shaded.Extreme storage conditions such as exposure to direct sunlight and/or storage on top of or near heat source should be avoided.Do not use if the indicator dot color has changed before being processed.Indicators may turn white post-sterilization if not stored out of direct lighting." retain testing was conducted on the lot subject of the reported event and no issues were noted.The reported event was unable to be duplicated.A complaint review was completed and confirmed this to be an isolated event.No additional issues have been reported.

Brand Name
ROUND FILTERS WITH INDICATOR
Common Device Name
INDICATOR
Manufacturer (Section D)
SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL.
6789 west henrietta rd
rush NY 14543
Manufacturer (Section G)
SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL.
6789 west henrietta rd.
rush NY 14543
Manufacturer Contact
daniel davy
6789 west henrietta rd.
rush, NY 14543
4403927453
MDR Report Key18791195
Report Number1319130-2024-00003
Device Sequence Number12847920
Product Code KCT
UDI-Device Identifier04038653473731
UDI-Public04038653473731
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUS751
Device Catalogue NumberUS751
Device Lot Number2310002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2024
Initial Report FDA Received Date02/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown